# SDR USAA2014051200020

- Difficulty date: April 18, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 31,522 hours, 7,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 140N2506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK, CRACK ON INTERCOSTAL SUPPORT WEB AT BS 1321, LBL 46.5.  REPAIRED INTERCOSTAL SUPPORT WEB AT BS 1321, LBL 46.5 IAW SRM 51-40-02, 51-10-02 & DWG 140N2506.
